Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 18, 2022, 6:07 AM CDT for Marion County, Mississippi. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2022, 6:07 AM CDT (11:07 UTC)
- Expired
- Mar 18, 2022, 8:02 AM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:00 AM CDT | FLASH FLOOD | Columbia, MS | MULTIPLE STREETS AND ROADS FLOODED IN COLUMBIA, A FEW STREETS ARE CLOSED TO TRAFFIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
156
WGUS54 KJAN 181107
FFWJAN
MSC091-181315-
/O.NEW.KJAN.FF.W.0004.220318T1107Z-220318T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
607 AM CDT Fri Mar 18 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Marion County in south central Mississippi...
* Until 815 AM CDT.
* At 607 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Columbia, Kokomo, Holly Springs, Pickwick, Morgantown, Goss,
Bunker Hill, Improve and Pinebur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3123 9004 3139 9004 3138 8988 3143 8965
3106 8965 3107 8992 3111 8993 3111 8994
3113 8994 3113 9001 3118 9001 3118 9003
3123 9003
FLASH FLOOD...RADAR INDICATED
$$
JC2 follow-up statements
010
WGUS74 KJAN 181156
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
656 AM CDT Fri Mar 18 2022
MSC091-181315-
/O.CON.KJAN.FF.W.0004.000000T0000Z-220318T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-
656 AM CDT Fri Mar 18 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT THIS
MORNING FOR MARION COUNTY...
At 656 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Columbia, Kokomo, Pickwick, Pinebur, Morgantown and Improve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3123 9004 3133 8993 3143 8965 3106 8965
3107 8992 3111 8993 3111 8994 3113 8994
3113 9001 3118 9001 3118 9003
FLASH FLOOD...RADAR INDICATED
$$
JC270
WGUS74 KJAN 181302
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
802 AM CDT Fri Mar 18 2022
MSC091-181312-
/O.CAN.KJAN.FF.W.0004.000000T0000Z-220318T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion MS-
802 AM CDT Fri Mar 18 2022
...FLASH FLOOD WARNING IS CANCELLED FOR MARION COUNTY...
The heavy rain has ended. Flooding may linger before receding.
Please continue to heed remaining road closures.
LAT...LON 3123 9004 3133 8993 3143 8965 3106 8965
3107 8992 3111 8993 3111 8994 3113 8994
3113 9001 3118 9001 3118 9003
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 5:19 AM CDT, 48 minutes earlier.
Area forecast discussion, Mar 18, 5:19 AM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Jackson MS 519 AM CDT Fri Mar 18 2022 .DISCUSSION... Today and Tonight... Late tonight hasn't been that active across the region but that doesn't mean the threat is over. An upper level trough with an associated closed low system moved across the ArkLaTex region and ejected northeast towards the Great Lakes region. Simultaneously, a cold front is currently pushing through the Lower Mississippi Valley while a surface warm frontal boundary lifts north across Louisiana. There are a multiple synoptic and thermodynamic factors that supports the current severe weather across the Deep South early this morning. A potent MCS will moving across Arkansas and Mississippi late tonight/early this morning has brought rain and severe weather to the region. An influx of boundary-layer Gulf moisture and a strengthening low level jet will help increase low-level warm advection. Even in this strong warm advection regime, we are still expecting more elevated convection north of the I-20 corridor where the Marginal Risk Threat is highlighted. Damaging winds and hail up to a quarter size are the main threats in these areas. As for areas south of I-20 where the Slight Risk and in particular the southeast where an Enhanced Risk is, MUCAPE has jumped from what models were showing last night (1000-1600 j/kg) to currently 1500- 2000 j/kg. With increased instability, and 7.5-8.0 C/km mid level lapse rates, large hail will be possible. Along with the hail, temperatures across the south will climb to the upper 70s and across the southeast 80-82 degrees along with dewpoints in the mid 60s. By mid morning, 0-3km SRH values show 300-400 m^2/ms^2 updraft helicity which supports robust storms(supercells). If storms can orient with shear vectors, a strong tornado could be possible across the southeast this morning. While we expect this event to be mainly hail and wind, I want to be clear that the environment is favorable across the extreme south/southeast(HWY 84 corridor) for a few tornadoes but especially across the southeast, where more surface based convection is possible. A Tornado Watch has been issued for parts of southeast Mississippi from now until 10AM. As the threat moves out of areas, expect counties to get canceled as needed. Not only is there a tor and hail threat, the strength of the low level jet also supports heavy rain fall and strong wind gusts. Some storms could train resulting in some local flash flooding. Will advertise a Limited in the HWO for heavy rain fall for a line stretching from Natchez to Columbus and a Limited for gusty winds mainly for areas west of I-55. The good thing about this system/front is that it is expected to move through pretty quickly. By the later afternoon, rain and storms should be east of us and dry weather will prevail through the rest of the day/night. Expect lows to drop to the mid 40s./JNE/ Saturday through next Thursday: With high pressure crossing the forecast area, we'll see a stretch of dry weather with seasonable temperatures this weekend. Saturday night could end up having some frost potential over northeast portions of the area with clear skies and light wind, but the threat for any freezing temperatures is very low. As we go into early next, global models are coming into better agreement on the evolution of a strong upper level trough expected to slowly push east toward the lower MS Valley region. There should be a sufficient combination of deep layer shear, instability, and ascent for getting organized severe storms, and timing is beginning to center on the Tue/Tue night time frame. Given increasing confidence in severe weather, have followed SPC's upgrade to enhanced for the HWO/graphics, but will continue to keep any details somewhat general. It is also looking more likely that there will eventually be a threat for heavy rainfall with most guidance showing signals for split upper level jet dynamics and enhanced upper level divergence helping to anchor MCS activity. The threat for more significant heavy rainfall still hinges on how much the trough hangs up as it approaches the southeast CONUS ridge. /EC/ && .AVIATION... 06Z TAF discussion: VFR conditions currently across all sites. Vis will begin to lower around 8-9Z when -RA/SHRA/TSRA/VCTS starts to approach from the west. RA and TSRA will become more wide spread through the night and into the early morning. Winds will be southerly and gusty(20-23kts) at times. Rain and storms should start to clear from W to E starting around 14z./JNE/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 78 44 66 38 / 41 0 1 0 Meridian 81 45 67 37 / 85 0 1 0 Vicksburg 74 44 67 36 / 16 0 1 0 Hattiesburg 81 46 68 38 / 78 0 0 0 Natchez 75 44 67 39 / 19 0 1 0 Greenville 71 44 65 40 / 21 0 1 0 Greenwood 74 45 64 39 / 37 0 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Mar 18, 5:38 AM CDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 538 AM CDT Fri Mar 18 2022 ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034>036-040-041- 191045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys- Holmes-Issaquena-Sharkey- 538 AM CDT Fri Mar 18 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Strong gusty winds will be possible today. Winds could gust up to 30 to 40 mph. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather is looking more probable for early next week over the outlook area, and timing is beginning to center on the Tuesday to Tuesday night time frame. Continue to monitor for updates on this potential event as it is still several days away. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Tuesday through Tuesday night. LAZ016-023>025-MSZ028-029-032-037-042-043-047-191045- Madison LA-Franklin LA-Catahoula-Tensas-Montgomery-Webster- Choctaw-Attala-Yazoo-Madison MS-Warren- 538 AM CDT Fri Mar 18 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today A few severe storms will be possible early this morning. Strong gusty winds will be possible today. Winds could gust up to 30 to 40 mph. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather is looking more probable for early next week over the outlook area, and timing is beginning to center on the Tuesday to Tuesday night time frame. Continue to monitor for updates on this potential event as it is still several days away. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Tuesday through Tuesday night. MSZ031-039-045-046-049>052-054>058-062>066-191045- Lowndes-Noxubee-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale- Copiah-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence- Jefferson Davis-Covington-Jones- 538 AM CDT Fri Mar 18 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Limited TIMING...Today A few severe storms and heavy rainfall will be possible early this morning. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather is looking more probable for early next week over the outlook area, and timing is beginning to center on the Tuesday to Tuesday night time frame. Continue to monitor for updates on this potential event as it is still several days away. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Tuesday through Tuesday night. MSZ030-033-038-044-191045- Clay-Oktibbeha-Winston-Leake- 538 AM CDT Fri Mar 18 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today A few severe storms will be possible early this morning. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather is looking more probable for early next week over the outlook area, and timing is beginning to center on the Tuesday to Tuesday night time frame. Continue to monitor for updates on this potential event as it is still several days away. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Tuesday through Tuesday night. LAZ026-MSZ048-053-059>061-191045- Concordia-Hinds-Claiborne-Jefferson-Adams-Franklin MS- 538 AM CDT Fri Mar 18 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Limited TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Severe thunderstorms with heavy rainfall will be possible early this morning. Strong gusty winds will be possible in the late morning to afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather is looking more probable for early next week over the outlook area, and timing is beginning to center on the Tuesday to Tuesday night time frame. Continue to monitor for updates on this potential event as it is still several days away. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Tuesday through Tuesday night. MSZ072>074-191045- Marion-Lamar-Forrest- 538 AM CDT Fri Mar 18 2022 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Limited TIMING...Today Severe thunderstorms with heavy rainfall will be possible early this morning. Strong gusty winds will be possible in the late morning to afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather is looking more probable for early next week over the outlook area, and timing is beginning to center on the Tuesday to Tuesday night time frame. Continue to monitor for updates on this potential event as it is still several days away. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Tuesday through Tuesday night. 20 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Mar 18, 4:36 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
436 AM CDT Fri Mar 18 2022
MSZ066-073-074-181015-
Jones MS-Lamar MS-Forrest MS-
436 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of northern Forrest,
northeastern Lamar and southeastern Jones Counties through 515 AM
CDT...
At 435 AM CDT, Doppler radar was tracking a strong thunderstorm near
West Hattiesburg, moving northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hattiesburg, West Hattiesburg and Oak Grove around 440 AM CDT.
Petal, Rawls Springs and Sunrise around 445 AM CDT.
Eastabuchie and Macedonia around 450 AM CDT.
Moselle around 455 AM CDT.
Laurel, Ellisville and Ovett around 500 AM CDT.
Tuckers Crossing around 505 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Mississippi.
&&
LAT...LON 3124 8956 3173 8909 3161 8894 3148 8894
3143 8900 3143 8914 3131 8915 3112 8936
TIME...MOT...LOC 0935Z 223DEG 55KT 3124 8942
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JCLocal storm report, Mar 18, 5:14 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 1 WSW PETAL 31.34N 89.27W
03/18/2022 U0.88 INCH FORREST MS TRAINED SPOTTER
&&
CELocal storm report, Mar 18, 5:19 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 AM CDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 1 WNW PETAL 31.35N 89.26W
03/18/2022 E1.00 INCH FORREST MS PUBLIC
&&
CESpecial weather statement, Mar 18, 5:32 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
532 AM CDT Fri Mar 18 2022
MSZ052-181100-
Lauderdale MS-
532 AM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of Lauderdale County
through 600 AM CDT...
At 532 AM CDT, Doppler radar was tracking a strong thunderstorm near
Savoy, or near Meridian, moving northeast at 70 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Meridian and Nellieburg around 535 AM CDT.
Marion and Zero around 540 AM CDT.
Meridian Station around 545 AM CDT.
Lauderdale, Toomsuba and Kewanee around 550 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3223 8843 3223 8891 3247 8891 3258 8870
3258 8839
TIME...MOT...LOC 1032Z 234DEG 61KT 3232 8879
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWLocal storm report, Mar 18, 5:57 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 AM CDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM TSTM WND DMG 3 NE SANDERSVILLE 31.83N 89.00W
03/18/2022 JASPER MS PUBLIC
LARGE TREE DOWN, BLOCKING BOTH LANES OF HWY
11, NEAR THE JONES/JASPER CO LINE.
&&
CELocal storm report, Mar 18, 6:00 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM FLASH FLOOD 3 SW LAUREL 31.66N 89.17W
03/18/2022 JONES MS EMERGENCY MNGR
PENDORFF ROAD IS FLOODED.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:00 AM CDT | Special Weather Statement | JAN | Attala, Madison | 45 min |
| Mar 18, 3:22 AM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 38 min |
| Mar 18, 3:51 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence, Simpson | 39 min |
| Mar 18, 4:09 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 51 min |
| Mar 18, 4:20 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more | 55 min |
| Mar 18, 4:36 AM CDT | Special Weather Statement | JAN | Newton | 24 min |
| Mar 18, 4:36 AM CDT | Special Weather Statement | JAN | Jones | 39 min |
| Mar 18, 5:07 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 59 min |
| Mar 18, 5:32 AM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Mar 18, 5:55 AM CDT | Flash Flood Warning | JAN | Covington, Jones | 2 hr |
| Mar 18, 6:09 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 17 days |
| Mar 18, 6:40 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Mar 18, 7:43 AM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| Mar 18, 9:08 AM CDT | River Flood Warning | JAN | Leake | 5 hr |
| Mar 18, 9:12 AM CDT | River Flood Warning | JAN | Lawrence | 24 hr |
| Mar 18, 9:13 AM CDT | River Flood Warning | JAN | Hinds, Warren | 48 hr |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.